Alert archive / Mississippi / Wind Advisories in 2010
Wind Advisory 2, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Jan 25, 2010, 3:58 AM CST for 4 states. It took effect at Jan 25, 2010, 9:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2010, 3:58 AM CST (09:58 UTC)
- In effect from
- Jan 25, 2010, 9:00 AM CST
- Expired
- Jan 25, 2010, 4:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Memphis, TN
All 56 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
735 WWUS74 KMEG 250958 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 358 AM CST MON JAN 25 2010 ...WINDY CONDITIONS EXPECTED ACROSS THE MIDSOUTH TODAY... .STRONG WINDS CAN BE EXPECTED TODAY AS THE MIDSOUTH WILL BE BETWEEN A STRONG LOW PRESSURE SYSTEM OVER THE GREAT LAKES AND HIGH PRESSURE OVER TEXAS. THE GRADIENT WIND COMBINED WITH COLD AIR ADVECTION WILL ALLOW FOR EXCELLENT MIXING AND STRONG WINDS TODAY. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251800- /O.NEW.KMEG.WI.Y.0002.100125T1500Z-100126T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 358 AM CST MON JAN 25 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * WEST TO NORTHWEST WINDS 20 TO 30 MPH AND GUSTS UP TO 45 MPH CAN BE EXPECTED ACROSS THE ENTIRE AREA TODAY. THE HIGHEST WINDS WILL OCCUR BETWEEN 10 AM AND 4 PM. * WINDS WILL DIMINISH AFTER 6 PM. * THESE STRONG WINDS MAY MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. A FEW SMALL TREES MAY FALL DUE TO THE STRONG WINDS AND ISOLATED POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MBS
1 follow-up statement
431 WWUS74 KMEG 251744 AAA NPWMEG URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1144 AM CST MON JAN 25 2010 ...WINDY CONDITIONS EXPECTED ACROSS THE MIDSOUTH TODAY... .STRONG WINDS CAN BE EXPECTED TODAY AS THE MIDSOUTH WILL BE BETWEEN A STRONG LOW PRESSURE SYSTEM OVER THE GREAT LAKES AND HIGH PRESSURE OVER TEXAS. THE GRADIENT WIND COMBINED WITH COLD AIR ADVECTION WILL ALLOW FOR EXCELLENT MIXING AND STRONG WINDS TODAY. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-252200- /O.EXT.KMEG.WI.Y.0002.000000T0000Z-100125T2200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 1144 AM CST MON JAN 25 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WEST TO NORTHWEST WINDS 20 TO 30 MPH AND GUSTS UP TO 35 MPH CAN BE EXPECTED ACROSS THE MIDSOUTH TODAY. THE HIGHEST WINDS WILL OCCUR BETWEEN NOON AM AND 3 PM. * WINDS WILL DIMINISH BELOW ADVISORY CRITERIA AFTER 4 PM... BUT REMAIN BREEZY INTO THE EVENING. * THESE STRONG WINDS MAY MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Jan 24, 11:43 PM CST, 4 hours 15 minutes earlier.
Area forecast discussion, Jan 24, 11:43 PM CST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1143 PM CST SUN JAN 24 2010 .UPDATE... UPDATE REDUCE SKY COVER AND 06Z TAF DISCUSSION. && .DISCUSSION... A COLD FRONT IS NOW EXITING THE MID SOUTH WITH RAIN ENDING CWA WIDE. SKIES WILL CONTINUE TO CLEAR FROM WEST TO EAST WITH MOST AREAS BECOMING PARTLY CLOUDY AFTER MIDNIGHT. EXPECT DRY CONDITIONS TO PREVAIL FOR THE REMAINDER OF THE NIGHT. HAVE REMOVED ALL MENTION OF POPS FROM THE FORECAST. UPDATED GRIDS AND FORECAST ALREADY SENT. JLH && .PREV DISCUSSION... /ISSUED 354 PM CST SUN JAN 24 2010/ DISCUSSION...FORECAST FOCUS LARGELY ON POTENTIAL WINTER STORM/ICE STORM THIS WEEK. SHORT TERM...TONIGHT THROUGH WEDNESDAY... AT 3 PM...THE SECONDARY COLD FRONT WAS LOCATED FROM THE MISSOURI BOOTHEEL TO NEAR FORREST CITY. DAYTIME INSTABILITY HAS ALLOWED SCATTERED SHOWERS TO DEVELOP ALONG AND JUST AHEAD OF THE FRONT. THE FRONT WILL CONTINUE TO TRACK EAST EARLY THIS EVENING...BUT DAYTIME INSTABILITY SHOULD DECREASE AFTER 6 OR 7 PM. THUS...ANY SHOWERS ASSOCIATED WITH THE FRONT SHOULD GRADUALLY DIMINISH EARLY THIS EVENING. CYCLONIC FLOW ASSOCIATED WITH A SPRAWLING LOW PRESSURE SYSTEM NEAR THE GREAT LAKES WILL PERSIST THROUGH TUESDAY. A DECENT PRESSURE GRADIENT...STRONG CAA AND SOME PEAKS OF SUN WILL SPELL BREEZY CONDITIONS MONDAY AND TUESDAY AFTERNOONS WITH GUSTS APPROACHING OR EXCEEDING 30 MPH. A FEW SPRINKLES/FLURRIES OR LIGHT RAIN/SNOW SHOWERS WILL BE POSSIBLE LATE MONDAY MORNING AND AFTERNOON OVER THE NORTH AND EASTERN PORTIONS OF THE CWA AS DAYTIME INSTABILITY INCREASES. HIGH PRESSURE PASSES OVERHEAD WEDNESDAY AS A WEAK COLD FRONT PASSES TO OUR NORTH ACROSS THE MID MISSISSIPPI RIVER AND OHIO VALLEYS. PLEASANT AND MILD CONDITIONS EXPECTED WEDNESDAY. LONG TERM...WEDNESDAY NIGHT THROUGH NEXT SUNDAY... MAJOR CHANGES ARE EXPECTED TO OCCUR LATE NEXT WEEK...WITH A POTENTIAL MAJOR WINTER STORM AFFECTING THE MIDSOUTH THURSDAY AND THURSDAY NIGHT. MODELS ARE IN FAIRLY GOOD AGREEMENT...HOWEVER THEY DIFFER ON THE TIMING. GFS IS QUICKEST...BRINGING PRECIP IN WEDNESDAY AND KICKING IT OUT LATE THURSDAY NIGHT. THE CANADIAN BRINGS PRECIP IN THURSDAY AFTERNOON AND TAKES IT OUT FRIDAY NIGHT. THE ECMWF IS CLOSER TO THE GFS...BUT A BIT SLOWER. HPC FAVORED THE GFS SOLUTION...WHICH KEEPS THE SYSTEM POSITIVELY TILTED AND MORE TRANSIENT. GENERALLY FOLLOWED THIS SOLUTION AS WELL FOR NOW...BUT THINGS ARE LIKELY TO CHANGE OVER THE NEXT FEW DAYS. THE BEGINNINGS OF THIS WINTER STORM WILL COME FROM CENTRAL TEXAS WEDNESDAY NIGHT. SYNOPTICALLY SPEAKING...A SPLIT FLOW REGIME WILL PHASE OVER THE PLAINS THURSDAY AS THE LOW PRESSURE CENTER TRACKS FROM TEXAS ACROSS LOUISIANA AND CENTRAL OR SOUTHERN MISSISSIPPI. ISENTROPIC LIFT WILL STRENGTHEN WEDNESDAY AFTERNOON AND ESPECIALLY WEDNESDAY NIGHT. WITH THE FRESH HIGH STILL PROVIDING PLENTY OF DRY AIR TOWARD THE SURFACE...LITTLE PRECIPITATION IS EXPECTED UNTIL LATE WEDNESDAY NIGHT. BROAD WAA WEDNESDAY NIGHT WILL KEEP SURFACE TEMPS WELL ABOVE FREEZING SO ONLY RAIN IS EXPECTED AT THAT TIME. HOWEVER...AS THE POLAR JET PHASES WITH THE SUBTROPICAL JET...VERY COLD SURFACE AIR AIDED BY A 1040 MB HIGH ACROSS THE MIDWEST WILL SURGE SOUTHWARD BEHIND AN ARCTIC COLD FRONT. THURSDAY MAY BEGIN WITH TEMPERATURES IN THE 40S EVERYWHERE ONLY TO END WITH LOWER 20S TOWARD THE BOOTHEEL AND NEAR FREEZING IN THE MEMPHIS METRO. MEANWHILE...COPIOUS AMOUNTS OF WARM...MOIST AIR STREAMING NORTH JUST ALOFT ON A 50-60 KNOT LLJ SHOULD OVERSPREAD THE REGION THURSDAY MORNING. THE RESULT WILL MEAN A PLETHORA OF PRECIPITATION TYPES EVOLVING ALMOST CONSTANTLY FROM THURSDAY MORNING THROUGH THURSDAY NIGHT. RAIN SHOULD GRADUALLY TURN TO FREEZING RAIN FROM NORTH TO SOUTH THURSDAY...POSSIBLY REACHING AS FAR SOUTH AS THE KMEM METRO BY EARLY EVENING. TEMPERATURES WILL FALL FURTHER THURSDAY EVENING AND OVERNIGHT WITH TEENS POSSIBLE NORTH OF I-40 AND THE MID 30S DOWN INTO EAST CENTRAL MISSISSIPPI. AS THE LOW PUSHES EAST OF THE AREA LATE THURSDAY NIGHT...COLDER AIR ALOFT WILL ADVECT SOUTH AND FREEZING RAIN SHOULD GRADUALLY TURN TO SLEET AND SNOW OVERNIGHT. QPF ASSOCIATED WITH THIS SYSTEM ARE QUITE IMPRESSIVE...GENERALLY BETWEEN 1 AND 2 INCHES. THUNDERSTORMS WILL BE PRESENT AREA WIDE ESPECIALLY IF THE WARM TONGUE ABOVE THE SURFACE IS SIGNIFICANT ENOUGH TO BRING ELEVATED INSTABILITY. IF THIS SCENARIO PANS OUT...THERE IS POTENTIAL FOR DAMAGING ICE ACCUMULATIONS ACROSS THE NORTHERN HALF OF THE CWA...WITH SOME LIGHTER ICE ACCUMULATIONS POSSIBLE FURTHER SOUTH. OBVIOUSLY DEPENDING UPON THE TRANSITION FROM FREEZING RAIN AND SLEET TO SNOW...THERE COULD EVEN BE A FEW INCHES OF SNOW AS WELL. TO MAKE MATTERS WORSE...MODELS ARE IN AGREEMENT AND HAVE BEEN CONSISTENT IN ADVERTISING SUSTAINED WINDS NEAR 20 KNOTS...GUSTING TO 30 KNOTS BEHIND THE ARCTIC FRONT THURSDAY. THUS...AN ENHANCED RISK OF TREE AND POWER OUTAGES IS POSSIBLE IN AREAS WITH THE MOST ICING. AGAIN...IT NEEDS TO BE STRESSED THINGS ARE LIKELY TO CHANGE. HOWEVER...CONFIDENCE HAS BEEN INCREASING SOME TYPE OF WINTRY EVENT WILL IMPACT THE MIDSOUTH BY LATER THIS WEEK. BEHIND THE STORM...IT MAY GET QUITE COLD DEPENDING ON THE AMOUNT OF ICE AND/OR SNOW ACCUMULATIONS. HIGH PRESSURE WILL BUILD OVERHEAD BY NEXT WEEKEND...BRINGING CLEARING SKIES. BORGHOFF && .AVIATION... 06Z TAF CYCLE SKIES WILL CONTINUE TO CLEAR THROUGH THE NIGHT WITH VFR CONDITIONS EXPECTED AT ALL SITES AFTER 07Z. EXPECTING SOME SCATTERED 5KFT CLOUDS AT TIMES THROUGH THE NIGHT AND INTO EARLY MONDAY MORNING. WINDS WILL REMAIN WESTERLY AND DIMINISH IN INTENSITY THROUGH THE NIGHT. COLD TEMPERATURES ALOFT ASSOCIATED WITH UPPER TROUGH WILL LIKELY RESULT IN REDEVELOPMENT OF STRATO CUMULUS DECK BY MONDAY AFTERNOON...BUT CLOUD BASES SHOULD REMAIN HIGH ENOUGH TO KEEP CEILINGS VFR. CANNOT RULE OUT AN ISOLATED RAIN/SNOW SHOWER AT MKL WITH BRIEFLY REDUCED CEILINGS/VISIBILITIES...BUT POTENTIAL REMAINS TOO LOW TO INCLUDE IN 06Z TAFS. WINDS SHOULD REMAIN STRONG AND GUSTY FROM THE WEST TOMORROW WITH SOME GUSTS UP TO 25 KNOTS POSSIBLE BY AFTERNOON. SKIES WILL AGAIN SLOWLY CLEAR MONDAY EVENING WITH DIMINISHING WIND SPEEDS. JLH && .PRELIMINARY POINT TEMPS/POPS... MEM 38 48 31 47 / 10 10 0 0 MKL 35 45 28 40 / 10 10 10 10 JBR 35 43 28 40 / 10 10 0 0 TUP 39 52 31 50 / 10 10 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jan 24, 4:23 PM CST, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 423 PM CST SUN JAN 24 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 423 PM CST SUN JAN 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MAJOR WINTER STORM BRINGING A WINTRY MIX OF FREEZING RAIN... SLEET...AND SNOW MAY AFFECT THE MIDSOUTH THURSDAY AND THURSDAY NIGHT. SIGNIFICANT ICE ACCUMULATIONS ARE POSSIBLE...PRIMARILY NORTH OF THE MISSISSIPPI TENNESSEE STATE LINE ALTHOUGH SOME ICE ACCUMULATIONS ARE ALSO POSSIBLE FURTHER SOUTH. IN ADDITION...GUSTY WINDS ARE PROBABLE WHICH MAY RESULT IN POWER OUTAGES. THERE IS STILL MUCH UNCERTAINTY REGARDING THE EVOLUTION OF THIS STORM...SO IT IS IMPORTANT TO STAY UPDATED TO THE LATEST FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. BORGHOFF
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 6:57 PM CST | River Flood Warning | MEG | Mississippi | 14 days |
| Jan 25, 1:49 PM CST | River Flood Warning | MEG | Mississippi | 15 days |
| Jan 25, 1:49 PM CST | River Flood Warning | MEG | Dyer, Lake | 6 days |
Nearby
Wind Advisories in Mississippi, 2010Wind Advisories in Tennessee, 2010Wind Advisories in Arkansas, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.